# SDR ASAA2015110513664

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 33,098 hours, 9,915 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18274
- Condition: Failed
- Location: A/C Bay
- Part time: 11,221 hours, 3,503 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN PRIMARY TEMP CONTROL INOPERATIVE.  ACFT GROUNDED.  CONFIRMED FAULT, RT ZONE TEMP CONTROLLER SHOWS FLIGHT DECK TRIM VALVE, V143, FAULTS.  R & R FLIGHT DECK TCV REF AMM TASK 21-61-21, GROUND FUNCTIONAL CK/LEAK CK AND PACK/ ZONE TEMP CONTROLLER BITE TESTS NORMAL REF AMM TASK 21-61-00-700-806-002.
